# SDR VNAA2014053100018

- Difficulty date: May 31, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 24,365 hours, 24,400 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Part time: 24,365 hours, 24,400 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ENCOUNTERING A BIRD STRIKE AT APPROXIMATELY 200 KTS, 3,000 FT MSL.   RESULTING IN SIGNIFICANT DAMAGE TO LT WING L/E. CREW LANDED AT DESTINATION WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED BIRD STRIKE INSPECTION, R & R THE FOLLOWING DUE TO DAMAGE FROM THE BIRD STRIKE: CENTER SECTION OF LT WING L/E, LT WING L/E TRANSITION PANEL AND LT WING L/E CENTER SECTION PICCOLO TUBE.  MAINTENANCE PERFORMED CHECKS AND ACFT RELEASED FOR SERVICE. ALL WORK ACCOMPLISHED BY MAINTENANCE IAW AMM.
